# SDR FDEA2020080314754

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547171000000
- Part serial: TS2010
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RUDDER LH SIDE PANEL HONEYCOMB CORE CELLS.   LOCATED AROUND THE TRAILING EDGE FASTENER N. 31 ON VERTICAL STABILIZER (1EA)   (L=4.5INCH W=3 INCH) REPAIRED RUDDER LH SIDE PANEL HONEYCOMB CORE CELLS LOCATED AROUND THE   TRAILING EDGE FASTENER 31 ON VERTICAL STABILIZER AS PER A300 SRM 55-41-12 PB 201 PAR   23. THIS INSPECTION IS APPLICABLE TO THE INSPECTION PROGRAM DEFINED IN SRI AND FIRST   INSPECTION AFTER REPAIR EMBODIMENT AT 42500 FC AS PER SRI 55-41-12-2-006-00 TABLE 207   SUBSEQUENT INSPECTION AND INSPECTION METHOD TBD AND IAW EA 6-5540-T0355297
